# SDR ASOA2015112714218

- Difficulty date: November 27, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG RT FLOOR SILL BETWEEN FS 349.00 AND 364.00 NEED EVALUATION.  REMOVED CORROSION ON RT SILL, FS 352.00-364.00, AS REQUIRED IAW SRM 51-21-06-001-001-A01 & 51-12-00-001-001-A01, TR 51-0050.  REMOVED CORROSION ON RT SIDE FS 352.00 TO 364.00 IAW SRM 51-21-09-001-001-A01 & 51-12-00-001-001-A01, TR 51-0050. COMPLIED WITH ALL STEPS 1-10 OF REO 690-53-21-796, P1.  FABRICATED REPAIR PARTS -1-2-3-4 IAW REO 690-53-21-796, P1. COMPLIED WITH REO 690-53-21-796, P1.  REO 690-53-21-796 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUTINE WORK CARD.
